×
Beverages
Snacks/Candy
Fresh/Dairy/Bakery
Packaged Foods
Paper/Cleaning
Drugstore/Baby/Pets
Special Aisles
Diphenhydramine Hydrochloride 25mg: 600 Allergy tablets

Diphenhydramine Hydrochloride 25mg: 600 Allergy tablets

Antihistamine: compare Benadryl

Active ingredient: Diphenhydramine Hydrochloride 25 mg. (anti-histamine) in each tablet. The same antihistamine is the active ingredient in Benadryl.

$6.88($0.01 per tablet)

Add to My Personal Aisle

Temporarily relieves these symptoms of hay fever or other upper respiratory allergies: runny nose, sneezing, itchy nose or hroat, itchy watery eyes. Relieves common cold's runny nose & sneezing symptoms.